# SDR DALA2020120804003

- Difficulty date: December 7, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 77,150 hours, 25,146 cycles
- Engine: Pwa PW2037
- Engine time: 69,056 hours, 18,598 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

THE CREW RETURNED THE AIRCRAFT TO LAX FOLLOWING THE NR 1 GENERATOR DROPPING OFFLINE AT TOP OF CLIMB.  UNABLE TO CONTINUE ETOPS.  CORRECTIVE ACTION: MAINTENANCE REPLACED THE NR 1 ENGINE IDG, PER B757 AMM 24-11-01.  THE GENERATOR FEEDER CABLES ALL CHECKED SATISFACTORY.  OPERATIONAL CHECK WAS NORMAL.  THE AIRCRAFT HAS RETURNED TO SERVICE.
